CureZone   Log On   Join
Severe stomachaches and rashes from Colostrum?
 
  Views: 24,589
Published: 14 years ago
 

Severe stomachaches and rashes from Colostrum?


I began taking Symbiotics Colostrum Plus(powder) two days ago and have had really bad stomachache pains and red blotchy rashes(not itchy yet) since. Is this a sign of my toxins being pushed out? I can't remember the last time I had this much pain in my stomach, so much to the point that I can't stand. I've been curling up in a ball and waiting for the pain to pass. The red rashes are all over the place. A few under my breasts, some scattered around my pelvic area, some under my armpit, and some on the skin inside the top of my bum. Has anyone else experienced these symptoms while on Colostrum? I've also been taking a new thyroid supplement for my sluggish thyroid and milk thistle but aside from that haven't changed anything else in my routine.

I have chronic bad breath and think that my leaky gut could be contributing to it along with a sluggish liver.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.734 sec, (1)